John Lesieutre

Papers:

"A projective variety with discrete, non-finitely generated automorphism group", to appear in Inventiones Math. (arXiv:1609.06391) (sage, output)
"Dynamical Mordell-Lang and automorphisms of blow-ups" (with D. Litt), to appear in Algebraic Geometry. (arXiv:1604.08216)
"Log Fano structures and Cox rings of blow-ups of products of projective spaces" (with J. Park), Proc. Amer. Math. Soc. 145 (2017), no. 10, 4201–4209. (arXiv:1604.07140)
"Effective cones of cycles on blow-ups of projective space" (with I. Coskun and J.C. Ottem), Algebra & Number Theory 10-9 (2016). (arXiv:1603.04808)
"A few questions about curves on surfaces" (with Ciliberto, Knutsen, Lozovanu, Miranda, Mustopa, and Testa), Rend. Circ. Mat. Palermo (2016), 1–10. (arXiv:1511.06618)
"Some constraints on positive entropy automorphisms of smooth threefolds", to appear in Ann. Sci. École Norm. Sup.. (arXiv:1503.07834)
"A pathology of asymptotic multiplicity in the relative setting", Math. Res. Lett. 23 (2016), no. 5, 1433–1451. (arXiv:1502.03019)
"Curves disjoint from a nef divisor" (with J.C. Ottem), Michigan Math. J. 65 (2016), 321–332.(arXiv:1410.4467)
"Derived-equivalent rational threefolds", Int. Math. Res. Not. (2015) 6011–6020. (journal / arXiv:1311.0056)
"The diminished base locus is not always closed", Compositio Math. 150 (2014), no. 10, 1729–1741. (journal / arXiv:1212.3738)